# SDR R61A201911261333

- Difficulty date: November 17, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 33,197 hours, 25,513 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064011
- Condition: Corroded
- Location: Frames 46-55
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD SEAT TRACK INBD FLANGE CORRODED @ RIVETS AS MARKED FRAME 46 TO 55. REMOVED AND REPLACED RIVETS AT LH INBD SEAT TRACK AT FR 46-55 AND TRANSFER ADDITIONAL WORK TO WO 7026 TC S/N 575,629. SEE EAMS W/O H7026 SN 367 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
